科研工作
科研工作
当前位置: 首页 / 科研工作 / 正文

数学一流学科2013年发表的SCI论文

信息来源: 发布日期: 2017-07-28浏览次数:

1.      Yazhou Tian, Min Fan , Fanwei Meng,A generalization of retarded integral inequalities in two independent variables and their applications,Applied Mathematics and Computation 221 (2013) 239–248

2.      Qinghua Feng , Fanwei Meng  , Bosheng Fu ,Some new generalized Volterra–Fredholm type finite difference inequalities involving four iterated sums, Applied Mathematics and Computation 219 (2013) 8247–8258

3.      Fanwei Meng  and Qinghua Feng ,A New Fractional Subequation Method and Its Applications for Space-Time Fractional Partial Differential Equations,Journal of Applied Mathematics,Volume 2013, Article ID 481729, 10 pages

4.      Fanwei Meng, Jing Shao ,Some new Volterra–Fredholm type dynamic integral inequalities on time scales,Applied Mathematics and Computation 223 (2013) 444–451

5. Jing Shao  , Zhaowen Zheng  and Fanwei Meng ,Oscillation criteria for fractional differential equations with mixed nonlinearities ,Advances in Difference Equations 2013, 2013:323

6. Jing Shao,  Fanwei Meng,New Interval Oscillation Criteria for Certain Linear Hamiltonian Systems,Discrete Dynamics in Nature and Society Volume 2013, Article ID 784279, 5 page

7.      Xiuli Lin, Zengqin Zhao,Existence and uniqueness of symmetric positive solutions of image-order nonlinear singular boundary value problems,Applied Mathematics Letters,26(7),(2013.07) 692-698

8.      Zengqin Zhao, Xinsheng Du, Positive fixed points for semi-positone operators in ordered Banach spaces and applications, Abstract and Applied Analysis, (2013.06), Article ID 406727, 5 pages

9.      Zheng Zhaowen, Invariance of Deficiency Indices Under Perturbation for Discrete Hamiltonian Systems, J. Difference Eqs. Appl., 1982013,1243-1250.SCI

10.  Xiaoming He, Aixia Qian, Wenming Zou, Existence and concentration of  positive solutions for quasi-linear Schrodinger equations with critical growth. Nonlinearity, 26(2013), 3137-3168.

11.  Yuzhen Bai*, Cuixia Guo, New results on stability and boundedness of third order nonlinear delay differential equations, Dynamic Systems and Applications, 2013, 22(1): 95-104. (SCI)

12.  Anmin Mao and Yang Li, Infinitely Many Solutions of Superlinear Elliptic Equation, Abstract and Applied Analysis Volume 2013 (2013), Article ID 769620, 6 pages. http://dx.doi.org/10.1155/2013/769620

13.  Jiqiang Jiang, Lishan Liu, Yonghong Wu, Positive solutions to singular  fractional differential system with coupled boundary conditions, Commun. Nonlinear Sci. Numer. Simul. 2013, 18: 3061-3074.

14.  Jiqiang Jiang, Lishan Liu, Yonghong Wu, Symmetric positive solutions to singular system with multi-point coupled boundary conditions, Appl. Math. Comput. 2013, 220: 536-548. ( SCI二区)

15.  Xinan Hao(郝新安), Naiwei Xu, Lishan Liu, Existence and uniqueness of positive solutions for fourth-order m-point boundary value problems with two parameters, Rocky Mountain Journal of Mathematics  43(4) (2013) 1161-1180.

16.  Lishan Liu,Xinan Hao(郝新安), Yonghong Wu, Positive solutions for singular second order differential equations with integral boundary conditions, Mathematical and Computer Modelling  573-4(2013) 836-847.

17.  Xinguang Zhang, Yonghong Wu, Dragoş-Pătru Covei, Xinan Hao(郝新安), Complex Boundary Value Problems of Nonlinear Differential Equations: Theory, Computational Methods, and  Applications, Abstract and Applied AnalysisVolume 2013,  Article ID 705482, 4 pages

18.  Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, Positive solutions for second order differential systems with nonlocal conditionsFixed Point Theory13(2)(2012) 507-516.

19.  Lishan Liu, Ying Wang, Xinan Hao(郝新安), Yonghong Wu,  Positive solutions for nonlinear singular differential systems involving parameter on the half-lineAbstract and Applied AnalysisVolume 2012,  Article ID 161925, 20 pages, doi:10.1155/2012/161925.

20.  Anmin Mao, Runan Jing, Shixia Luan, Jinling Chu, Yan Kong,  Some nonlocal elliptic problem involing positive parameter, Topological Methods in Nonlinear Analysis,  Vol 42. No.1 , 2013, 207-220.

21.  Qian Sun, Yonghong Wu, Lishan Liu, B. Wiwatanapataphee, Study of a Newtonian fluid through circular channels with slip boundary taking into account electrokinetic effect, Abstract and Applied Analysis, Volume 2013 (2013), Article ID 718603, 9 pages.

22.  Yujun Cui, Lishan Liu, Xingqiu Zhang, Uniqueness and existence results for singular differential systems with coupled integral boundary value problems, Abstract and Applied Analysis, Volume 2013 (2013), Article ID 161925, 20 pages.

23.  Peiguo Zhang, Lishan Liu,Yonghong Wu, Existence and uniqueness of solution to nonlinear boundary value problems with sign-changing Green's function, Abstract and Applied Analysis, Volume 2013 (2013), Article ID 640183, 7 pages.

24.  Xinan Hao, Naiwei Xu, Lishan Liu, Existence and uniqueness of positive solutions for fourth-order m-point nonlocal boundary value problems with two parameters,  Rocky Mountain Journal of Mathematics43(4)(2013), 1161-1180.

25.  Yonghong Wu, Lishan Liu, Benchawan Wiwatanapataphee, Shaoyong Lai, Nonlinear Functional Analysis of Boundary Value Problems: Novel Theory, Methods, and Applications, Abstract and Applied Analysis, Volume 2013 (2013), Article ID 158358, 3 pages. Editorial.

26.  Junling Li, Bingmei Liu , Lishan Liu, Solutions for a boundary value problem at resonance on [0,), Mathematical and Computer Modelling, 58(11-12)(2013), 1769-1776.

27.  Jiqiang Jiang, Lishan Liu,Yonghong Wu, Symmetric positive solutions to singular system with multi-point coupled boundary conditions, Aplied Math. Comput., 220(4)(2013), 536-548.

28.  Jiqiang Jiang, Lishan Liu,Yonghong Wu, Positive solutions to singular fractional differential system with coupled boundary conditions, Commun. Nonlinear Sci. Numer. Simulat., 18(11)(2013),3061-3074.

29.  Xinguang Zhang, Lishan Liu, Yonghong Wu, The uniqueness of positive solution for a singular fractional differential system involving derivatives, Commun. Nonlinear Sci. Numer. Simulat., 18(6)(2013),1400-1409.

30.  Xinguang Zhang, Lishan Liu, Yonghong Wu, Yinan Lu, The iterative solutions of nonlinear fractional differential equations, Aplied Math. Comput., 219(9)(2013), 4680-4691.

31.  Lishan Liu, Xinan Hao, Yonghong Wu, Positive solutions for singular second order differential equations with integral boundary conditions, Mathematical and Computer Modelling, 57(3-4)(2013), 836-847.

32.  Xiuli Lin*, Zengqin Zhao. Existence and uniqueness of symmetric positive solutions of -order nonlinear singular boundary value problems, Applied Mathematics Letters. 2013. 26 (7). 692-698.

33.  Aijing Liu, Guoliang Chen, Xiangyun Zhang. A New Method for the Bisymmetric Minimum Norm Solution of the Consistent Matrix Equations A1XB1=C1, A2XB2=C2, Journal of Applied Mathematics, Volume 2013, Article ID 125687,1-6.

34.  Run Xu, Oscillation Criteria for Nonlinear Fractional Differential Equations. Journal of Applied Mathematics. Volume 2013, Article ID 971357, 7 pages.

35.  Lingling Wan, Run Xu. Some generalized integral inequalities and there applications. Journal of Mathematical Inequalities, Vol. 7, Number 3 (2013).

36.  Haidong Liu*, Cuiqin Ma, Oscillation Criteria for Second-Order Neutral Delay Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integrals, Abstract and Applied Analysis, 2013, (2013) Article ID 530457.

37.  Haidong Liu*, Puchen Liu, Oscillation and asymptotic analysis on a new generalized Emden–Fowler equation, Abstract and Applied Analysis, 2013, (2013) Article ID 962590.

38.  Shen Ying, Yin Chuancun, Yuen Kam Chuen. Alternative approach to the optimality of the threshold strategy for spectrally negative Levy processes. Acta Mathematicae Applicatae Sinica, English series 29(4), 2013, 705-716.

39.  Yin Chuancun, Shen Ying, Wen Yuzhen. Exit problems for jump processes with applications to dividend problems. Journal of Computational and Applied Mathematics, 245, 2013, 30-52.

40.  Yin Chuancun, Wen Yuzhen. An extension of Paulsen-Gjessing’s risk model with stochastic return on investments.  Insurance: Mathematics and Economics, 52, 2013, 469-476.

41.  Gao Shan, Yin Chuancun. Discrete-Time GeoX/G/1 Queue with Geometrically Working Vacations and Vacation Interruption. Quality Technology & Quantitative Management, 10(4), 2013, 421-440.

42.  Yin Chuancun, Wen Yuzhen. Optimal dividend problem with a terminal value for spectrally positive Lévy processes. Insurance: Mathematics and Economics, 53, 2013, 769-773.

43.  Hu Feng. Dynamically consistent nonlinear evaluations with their generating functions in . Acta Mathematica Sinica, English Series, 29(4), 2013, 815-832.

44.  Zhao Shengli, Li Pengfei*, Karunamuni Rohana. Blocked two-level regular factorial designs with weak minimum aberration. Biometrika, 100(1), 2013: 249-253.

45.  Zhao Shengli, Li Pengfei, Zhang Runchu*, Karunamuni Rohana. Construction of blocked two-level regular designs with general minimum lower order confounding. Journal of Statistical Planning and Inference, 143(6), 2013: 1082-1090.

46.  Zhao Shengli, Li Pengfei, Liu Min-Qian*. On blocked resolution IV designs containing clear two-factor interactions. Journal of Complexity, 29(5), 2013: 389-395.

47.  Zong Zhaojun. Jensen’s inequality for generalized Peng’s g-expectations and its applications, Abstract and Applied Analysis, Volume 2013, 2013, Article ID 683047, 8 pages.

48.  Zong Zhaojun. solutions of infinite time interval BSDEs and the corresponding g-expectations and g-martingales, Turkish Journal of Mathematics, 37(4), 2013, 704-718.

49.  Zong Zhaojun, Hu Feng*. BSDEs under filtration-consistent nonlinear expectations and the corresponding decomposition theorem for -supermartingales in . Rocky Mountain Journal of Mathematics, 43(2), 2013, 677-695.

50.  Zong Zhaojun, Hu Feng. A new proof of central limit theorem for i.i.d. random variables. Abstract and Applied Analysis, Volume 2013, 2013, Article ID 294910, 5 pages.

51.  Dong Hua, Liu Zaiming. The ruin problem in a renewal risk model with two-sided jumps. Mathematics and Computer Modelling, 57, 2013, 800-811.

52.  Gao zhenlong, Fang Liang.The invariance principle for random sums of a double random sequence, Bulletin of the Korean Mathematical Society, 50(5), 2013, 1539-1554

53.  Wang Mingqiu*, Song Lixin, Identification for semiparametric varying coefficient partially linear models, Statistics & Probability Letters, 83, 2013, 1311-1320.

54.  王长钰 刘茜 马骋, Smoothing SQP algorithm for semismooth equations with box constraints, Computational Optimization and Applications,52(2),399-425,2013.

55.  刘卫艾 王长钰, A smoothing Levenberg–Marquardt method for generalized semi-infinite programming, Computational and Applied Mathematics,32(1),89-105,2013.

56.  王长钰 赵文玲 周金川 连淑君, 全局收敛有限终止的一类光滑罚函数算法, Optimization Methods & Software,28(1),1-25,2013.

57.  屈彪, Zhao Jing, Methods for Solving Generalized Nash Equilibrium, Journal of Applied Mathematics,1-6,2013.

58.  任建峰  Donglei Du Dachuan Xu, The complexity of two supply chain scheduling problems, Information Processing Letters,113(17),609-612,2013.

59.  魏翠萍 赵娜 唐锡晋, Operations and comparisons of hesitant fuzzy linguistic term sest, TEEE Transactions of Fuzzy Systems,2013.

60.  梁霞 魏翠萍 夏梅梅, New Entropy, Similarity Measure of Intuitionistic Fuzzy Sets and their Applications in Group Decision Making, International Journal of Computational Intelligence Systems,6(5),987-1001,2013.

61.  赵娜 魏翠萍 徐泽水, Sensitivity Analysis of Multiple Criteria Decision Making Method Based on the OWA Operator, Int. J. Intell. Syst. ,28(11),1124-1139,2013.

62.  陈海滨, A new extragradient method for generalized variational inequality in Euclidean space, Fixed Point Theory and Applications,1-11,2013.

63.  王刚    X. Q.Yang   T. C. E. Cheng, Generalized Levitin-Polyak Well-Posedness for Generalized Semi-Infinite Programs, Numerical Functional Analysis and Optimization,34(6),695-711,2013.

64.  Li Yizheng 侯成军, Duality Properties in Von Neumann Algebras of Projective Unitary Representations, Filomat,27(1),9-13,2013.

65.  马凤明 盛刚 印莹, A Superlinearly Convergent Method for the Generalized Complementarity Problem over a Polyhedral Cone, Journal of Applied Mathematics,1-6,2013.

66.  连淑君 韩进丽, 约束优化的平方根精确罚函数的光滑逼近, Journal of Applied Mathematics,1-9,2013.

67.  Yingxin Guo: Mean square exponential stability of stochastic delay cellular neural networks, E. J. Qualitative Theory of Diff. Equ., 2013, 2013 (34)1-10;

68.   Quanguo Chen, Dingguo Wang, The category of patial Doi-Hopf modules and functors, Rendiconti Del Seminario Mathematico Della Universita DI Padova, 129(2013), 189-204.

69.  Aimin Xu, Notes on Stability of Gorenstein Categories, Journal of Algebra and Its Applications, 12(1) (2013), 1250209- 1- 1250209- 12.

70.   Peihe Wang, Ying Li, A Global Curvature Pinching Result of the First Eigenvalue of the Laplacian on Riemannian ManifoldsAbstract and Applied Analysis Volume 2013, Article ID 237418, 5 pages.

71.   Dingguo Wang, J.J.Zhang, G.B.Zhuang, Lower bounds of growth of Hopf algebras, Trans. Amer.Math. Soc. 365(9)(2013)4963-4986

72.  Dingguo Wang, J.J. Zhang, G.B.Zhuang, Hopf algebras of GK-dimension two with vanishing Ext-group, J. Alg. 388(1)(2013)219-247 (SCI)

73.  Dingguo Wang, J.J.Zhang, G.B.Zhuang, Coassociative Lie algebras, Glasgow Math. J. 55A(2013) 195-215.